Abstract and Applied Analysis

Complex Differences and Difference Equations

Zong-Xuan Chen, Kwang Ho Shon, and Zhi-Bo Huang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 124843, 1 page.

First available in Project Euclid: 27 February 2015

Permanent link to this document

Digital Object Identifier

Zentralblatt MATH identifier


Chen, Zong-Xuan; Shon, Kwang Ho; Huang, Zhi-Bo. Complex Differences and Difference Equations. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 124843, 1 page. doi:10.1155/2014/124843. https://projecteuclid.org/euclid.aaa/1425049687

Export citation